# SDR SWAA2024022957100

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 47,907 hours, 29,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT PROVISIONING DOOR SLIDE PARTIALLY EXPOSED<[01] ADJUST/CHECK FWD SLIDE SERVICE DOOR ESCAPE SLIDE PER AMM 25-66-01-200-802
